# SDR IXXA060128S

- Difficulty date: June 18, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT HAND OUTBOARD FLAP LEADING EDGE INBOARD HINGE AT FLAP STATION XRS-230.000 ICE DOOR INBOARD TRACK GOUGED.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED TRACK.  FABRICATED NEW TRACK, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED NEW TRACK AND FASTENERS AT RIGHT HAND OUTBOARD FLAP LEADING EDGE INBOARD HINGE AT FLAP STATION XRS-230.000 ICE DOOR INBOARD TRACK IAW DC8 SRM 51-1-21, 51-1-8, 51-1-8B, 51-3-0, 51-1-4 AND 57-2-0.
